논문KCI 등재
Stability of zeros of power series equations
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We prove that if |a1| is large and |a0| is small enough, then every approximate zero of power series equation P∞ n=0 anxn = 0 can be approximated by a true zero within a good error bound. Further, we obtain Hyers-Ulam stability of zeros of the polynomial equation of degree n, anzn + an−1zn−1 + · · · + a1z + a0 = 0 for a given integer n > 1.
Abstract
We prove that if |a1| is large and |a0| is small enough, then every approximate zero of power series equation P∞ n=0 anxn = 0 can be approximated by a true zero within a good error bound. Further, we obtain Hyers-Ulam stability of zeros of the polynomial equation of degree n, anzn + an−1zn−1 + · · · + a1z + a0 = 0 for a given integer n > 1.
참고문헌 (16)
- T. Aoki, "On the stability of the linear transformation in Banach spaces", J. Math. Soc. Japan, 2, pp.64~66 (1950)
- M. Bidkham, "Hyers-Ulam stability of polynomial equations", Abstr. Appl. Anal, 2010, pp.7~ (2010)
- M. Bidkham, "Hyers-Ulam stability of power series equations", Abstr. Appl. Anal, 2011, pp.6~ (2011)
- G. L. Forti, "Hyers-Ulam stability of functional equations in several variables", Aequationes Math, 50(1-2), pp.143~190 (1995)
- P. G˘avruta, "A generalization of the Hyers-Ulam-Rassias stability of approximately ad-ditive mappings", J. Math. Anal. Appl, 184(3), pp.431~436 (1994)
- D. H. Hyers, "On the stability of the linear functional equation", Proc. Natl. Acad. Sci. U.S.A, 27, pp.222~224 (1941)
- D. H. Hyers, "Stability of Functional Equations in Several variables" (1998), Birkh¨auser
- S. -M. Jung, "Springer Optimization and Its Applications Vol. 48" (2011), Springer
- S.-M. Jung, "Hyers-Ulam stability of zeros of polynomial", Appl. Math. Lett, 24(8), pp.1322~1325 (2011)
- Pl. Kannappan, "Functional Equations and Inequalities with Applications" (2009), Springer
- Y. Li, "Hyers-Ulam stability of a polynomial equation", Banach J. Math. Anal, 3(2), pp.86~90 (2009)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc, 72(2), pp.297~300 (1978)
- Th. M. Rassias, "On the stability of functional equations and a problem of Ulam", Acta Appl. Math, 62(1), pp.23~130 (2000)
- Th. M. Rassias, "Functional Equations, Inequalities and Applications" (2003), Kluwer Academic
- E. Schechter, "Handbook of Analysis and its Foundations" (1997), Academic Press
- S. M. Ulam, "Problems in Modern Mathematics, Chapter VI" (1964), Wiley
관련 논문AI추천
On the Hyers–Ulam Stability of Polynomial Equations in Dislocated Quasi–metric SpacesYishi Liu, Yongjin Li경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제4호Hyers-Ulam stability of trigonometric functional equations장정욱, 정재영대한수학회 · 대한수학회논문집2008 · 제23권 제4호Hyers-Ulam Stability of Pompeiu's PointJinghao Huang, Yongjin Li경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제1호Hyers-Ulam stability of Babbage equationRajendran Palanivel대한수학회 · 대한수학회논문집2024 · 제39권 제3호ON HYERS-ULAM STABILITY OF NONLINEAR DIFFERENTIAL EQUATIONS정순모, Jinghao Huang, Yongjin Li대한수학회 · 대한수학회보2015 · 제52권 제2호On the Stability of a Higher Functional Equation in Banach Algebras정용수경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제4호
이 간행물의 다른 논문 (22건)
A Lyapunov characterization of asymptotic controllability for nonlinear switched systemsYanling Wang, Ailing Qipp. 1-11Perturbation results for hyperbolic evolution systems in Hilbert spaces강용한, 정진문pp. 13-27On some solutions of a functional equation related to the partial sums of the Riemann zeta functionJuan Matias Sepulcre Martinezpp. 29-41Existence of solutions for nonlinear evolution equations with infinite delayQixiang Dong, Gang Lipp. 43-54Extinction and non-extinction of solutions to a fast diffusive $p$-Laplace equation with a nonlocal sourceHaixia Li, Yuzhu Han, Wenjie Gaopp. 55-66
